Sat. April 11, 2015 Speaker Title of Speech Watch Video
9:00 – 9:20 am
Theatre Hall
Welcome and opening remarks IAVC 11 04 2015 Morning 00 Opening Ceremony
9:20 – 9:40 am Video Presentation of Maharishi Mahesh Yogi Maharishi’s contribution to the rise of AyurVeda in the world IAVC 11 04 2015 Morning 01 Video Presentation of Maharishi Mahesh Yogi
9:40 – 10:00 am Tony Nader, MD, PhD (Patron of the congress) Wholeness in Health IAVC 11 04 2015 Morning 02 Maharaja Dr. Toni Nader
10:00 – 10:30 am

Guests of honour:

Greetings from the Hon. Shri Shripad Yesso Naik, Minister of State, Ministry of AYUSH, Government of India

  IAVC 11 04 2015 Morning 03 Greetings from the Hon. Shri Shripad Yesso Naik
 

Mr Anurag Srivastav, Joint Secretary, Ministry of AYUSH, Government of India

Dr Manoj Nesari, Advisor (Ayu), Ministry of AYUSH

Dr Thrigulla Saketh Ram, Research Officer, CCRAS (Indian Institute of History of Medicine, Hyderabad)

  IAVC 11 04 2015 Morning 04 Anurag Srivastav & Dr. Manoj Nesari
10:30 – 10:45 am Padmabhushan Vaidya Devendra Triguna, India Ayurveda for Global Health IAVC 11 04 2015 Morning 05 Padmabhushan Vaidya Devendra Triguna, India
10:45 – 11:05 am Prof Dr Subhash Ranade, India Lifestyle Diseases and their Solutions in Ayurveda and Yoga IAVC 11 04 2015 Morning 06 Prof. Dr. Subhash Ranade
11:05 – 11:25 am Dr med Rainer Picha, Austria Maharishi AyurVeda – using the full value of the Veda IAVC 11 04 2015 Morning 07 Dr Rainer Picha
11:25 – 11:40 am Tea break
11:40 – 11:55 am Dr med Ulrich Bauhofer, Germany Time-Tested, Scientifically Verified Solutions for the Health Problems of our Time IAVC 11 04 2015 Morning 08 Dr med Ulrich Bauhofer
11:55 – 12:15 am Dr Bevan Morris, USA Maharishi Mahesh Yogi‘s Historic Contribution to the Revival of AyurVeda IAVC 11 04 2015 Morning 09 Dr. Bevan Morris
12:15 -12:35 pm John Hagelin (PhD Harvard), USA Ayurvedic Medicine is Unified Field Based Medicine IAVC 11 04 2015 Morning 10 John Hagelin
12:35 – 12:50 pm
(15 minutes)
Panel discussion and Q&A: Overview, Global perspective of Ayurveda, Ayurveda and modern physics and genetics
12:50 – 1:35 pm Lunch break
1:35 – 1:50 pm Poster Presentations
1:50 – 2:05 pm Dr Manoj Nesari, India Ayurveda – Status in India and other Countries IAVC 11 04 2015 Afternoon 01 Dr Manoj Nesari
2:05 – 2:25 pm Anand Shrivastava, India Mainstreaming Ayurveda – Mastering Production and Regulatory Challenges IAVC 11 04 2015 Afternoon 02 Dr Anand Shrivastava
2:25 – 2:40 pm Dr Narendra S. Bhatt, MD Ayu.; B.Sc. (Botany) India Validating Ayurvedic Therapeutics: Challenges and Solutions IAVC 11 04 2015 Afternoon 03  Dr Narendra S. Bhatt
2:40 – 2:55 pm Prof M.S. Baghel, MD (Ayu), PhD Kayachikitsa Role of Rasayana Therapy in present day medical scenario IAVC 11 04 2015 Afternoon 04 Prof M.S. Baghel
2:55 – 3:10 pm Nancy Lonsdorf, MD, USA Chronotherapeutics — What’s Time Got to Do with It? A Novel Behavioral Blueprint for Transforming Societal Health IAVC 11 04 2015 Afternoon 05 Nancy Lonsdorf
3:10 – 3:25 Dr Kalpana Joshi Epigenetics and cytokine changes in phenotype specific Ayurvedic Treatment for Asthma IAVC 11 04 2015 Afternoon 06 Dr Kalpana Joshi
3:25 – 4:00 pm
(6 x 6 minutes)
Dr Debendranath Mishra, India A critical study of medicinal plants in Sanskrit medical text of Madhava chikitsa IAVC 11 04 2015 Afternoon 07 Dr Debendranath Mishra
Alan Marks, USA Domestic Cultivation of Ayurvedic Plants; Best Global Standard for Ayurvedic Herbs IAVC 11 04 2015 Afternoon 08 Alan Marks
Dr Pramod Kulkarni, India The role of jeevantyadi yamak as a external application in vipaadika i.e. palmoplanter psoriasis IAVC 11 04 2015 Afternoon 09 Dr Pramod Kulkarni
Dr Subhash Wadodkar, India Prevention of the Flu and Role of Herbal Formulation “Pratishayahar Kashaya” (Anubhut) on the background of A H1N1 or Swine Flu IAVC 11 04 2015 Afternoon 10 Dr Subhash Wadodkar
Dr Vandana Palve, India Effect of Rason (allium sativum linn.) siddha ksheera basti on osteopenia and osteoporosis IAVC 11 04 2015 Afternoon 11 Dr Vandana Palve
Dr Mahesh Birla, India Vatarakta and Ayurveda treatment – clinical approach IAVC 11 04 2015 Afternoon 12 Dr Mahesh Birla
3:00 pm Parallel Session I: Presentation for Representatives of Politics and Health Insurances: Successful Treatment of Chronic Diseases with Ayurveda
Location: Room “Frans Dupont”
4:00 pm Parallel Session II: Press conference: Time-Tested, Scientifically Verified Solutions for the Health Problems of our Time, Location: Room “Frans Dupont”
4:00 – 4:15 pm
(15 minutes)
Panel discussion and Q&A: Herbal therapy, production, and regulations; Chronotherapy
4:15 – 4:30 pm Tea break
4:30 – 4:45 pm Ashtavaidya Divakaran Mooss, India Ashtavaidya Tradition of Kerala Ayurveda IAVC 11 04 2015 Afternoon 13 Ashtavaidya Divakaran Mooss
4:45 – 5:00 pm Dr Narayanan Nambi Kerala Speciality Therapies in Global Health IAVC 11 04 2015 Afternoon 14 Dr. Narayanan Nambi
5:00 – 5:15 pm Prof Dr H.P.T. Ammon, Germany Salai Guggal – an Ayurvedic Remedy prevents Development of Insulitis in Animal Models with Autoimmune Diabetes IAVC 11 04 2015 Afternoon 15 Prof Dr H.P.T. Ammon
5:15 – 5:40 pm
(4 x 6 minutes)
Prof Dr Gunvant Yeola, India Present day food habits in students and its psychosomatic effects with some remedial measures IAVC 12 04 2015 Morning 01 Prof Dr Gunvant Yeola
Dr Deepakkumar Shirude, India Impact of Acharan on Human Health – View of Charak Samhita IAVC 12 04 2015 Morning 02 Dr Deepakkumar Shirude
Dr Sukumar Sardeshmukh, India Cancer and Ayurveda treatment IAVC 12-04-2015 Morning 03 Dr Sukumar Sardeshmukh
Dr Sarvpreet Singh, India Ayurveda and Psychiatric Disorders IAVC 12-04-2015 Morning 04 Dr Sarvpreet Singh
5:40 – 5:55 pm
(15 minutes)
Panel discussion and Q&A: Ayurvedic traditions in Kerala, Behavioural therapy, Food habits, Guggal research
5:55 – 6:00 pm FELICITATIONS
6:00 – 6:30 pm Poster Presentations
6:30 – 7:30 pm Dinner
8:00 pm
Theatre Hall
MERU Concert – An Evening with the best of India
Ankita Joshi – Raga Malkauns Ankita Joshi – Raga Malkauns
Ragini Shankar on violin – Raga Bihag Ragini Shankar on violin – Raga Bihag
Nirali Kartik – Raga Rageshree Nirali Kartik – Raga Rageshree
Nirali Kartik, Ankita Joshi, Ragini Shankar – Haveli Sangeet – Rasiya Nirali Kartik, Ankita Joshi, Ragini Shankar – Haveli Sangeet – Rasiya
Sun. April 12, 2015 Speaker Title of Speech Watch Video
9:00 – 9:05 am
Theatre Hall
Opening remarks
9:05 – 9:20 am Dr Thrigulla Saketh Ram, India Online-Ayurvedic Portals from Ministry of AYUSH, Government of India IAVC 12-04-2015 Morning 05 Dr Thrigulla Saketh Ram
9:20 – 9:40 am Dr med Walter Mölk, Austria Is Consciousness the Key Factor for Evidence-based Medicine, Personalised Medicine, and Integrative Medicine? IAVC 12-04-2015 Morning 06 Dr med Walter Mölk
9:40 – 9:55 am Michael Dillbeck, PhD, USA Consciousness and Collective Health: The Vedic Perspective and Research Findings IAVC 12-04-2015 Morning 07 Michael Dillbeck
9:55 – 10:10 am John Fagan, PhD Cornell Univ., USA Regulating Genes for Stress Response, Inflammation and Tumor Suppression through Transcendental Meditation IAVC 12-04-2015 Morning 08 John Fagan
10:10 – 10:25 am Robert H. Schneider, MD, FACC, USA Total Mental Health: A Model for Vedic Psychiatry based on principles of Maharishi AyurVeda IAVC 12-04-2015 Morning 09 Robert H. Schneider
10:25 – 10:33 am Prof Dr K.G. Vishwanathan, India Effect of keraleeya chikitsa Shirodhara in psychological disorders IAVC 12-04-2015 Morning 10 Prof Dr K.G. Vishwanathan
10:35 – 10:50 am
(15 minutes)
Panel discussion and Q&A: The role of consciousness for individual and collective health including its effect on gene regulation;
Mental health, Anxiety disorders
IAVC 12-04-2015 Morning 11 Panel Discussion
10:50 – 11:05 am Tea break
11:05 – 11:20 am Dr phil Karin Pirc, Germany Treating 20.000 Patients with Panchakarma IAVC 12-04-2015 Morning 12 Dr phil Karin Pirc
11:20 – 11:35 am Dr med Christian Kessler, M.A., Germany First Results of the Charaka-Trial on Osteoarthritis of the Knee IAVC 12-04-2015 Morning 13 Dr med Christian Kessler
11:35 – 11:50 am Dr med Wolfgang Schachinger, Austria The value of HRV (Heart Rate Variability) in measuring the effects of ayurvedic interventions IAVC 12-04-2015 Morning 14 Dr med Wolfgang Schachinger
11:50 – 12:05 pm Lothar Pirc, Germany Running a Panchakarma Clinic successfully and how to avoid Management Mistakes – unique Features of Maharishi AyurVeda IAVC 12 04 2015 Afternoon 01 Lothar Pirc
12:05 – 12:20 pm
(15 minutes)
Panel discussion and Q&A: Panchakarma treatment and new diagnostic tools to measure its effect with HRV; Management of panchakarma clinics, Curcurmin research.
12:20 – 1:30 pm Lunch Break
1:30 – 2:00 pm Poster Presentations
2:00 – 2:10 pm Franz Rutz, Switzerland Two officially recognized Ayurveda professions in Switzerland IAVC 12 04 2015 Afternoon 02 Franz Rutz
2:10 – 2:15 pm Prof Dr Valdis Pirags, Latvia Announcing an International Scientific Network IAVC 12 04 2015 Afternoon 03 Prof Dr Valdis Pirgas
2:15 – 2:25 pm Candace Badgett PhD, USA Ayurveda in the West: the Opportunities and the Challenges IAVC 12 04 2015 Afternoon 04 Candace Badgett PhD
2:25 – 2:35 pm Dr Donn Brennan MB BCh BAO, MRCGP, MScAyu, MSCI, Ireland Maharishi AyurVeda and Patient Centred Care IAVC 12 04 2015 Afternoon 05 Dr Donn Brennan
2:35 – 2:45 pm Stuart Rothenberg, MD, FAAFP, USA Digestion as Key to Systemic Wellness: The Maharishi AyurVeda Model, with Validation from Modern Medical Science IAVC 12 04 2015 Afternoon 06 Stuart Rothenberg MD
2:45 – 3:00 pm Prof Keith Wallace, USA Masters Degree Program in Maharishi AyurVeda and Integrative Medicine IAVC 12 04 2015 Afternoon 07 Prof Keith Wallace
3:00 – 3:15 pm Vaidyaraj Sunil B. Patil, India Medical Management of Surgical Indications – an Ayurvedic Approach IAVC 12 04 2015 Afternoon 08 Vaidyaraj Sunil B. Patil
3:15 – 3:23 pm Dr Kunal Kamthe, India Advance Ksharsutra therapy for Ano-rectal diseases
3:25 – 3:40 pm
(15 minutes)
Panel discussion and Q&A: Ayurveda trends and patient centred care, Digestion as key to systemic wellness, Ayurveda educational programmes, Ayurvedic surgery
3:40 – 3:45 pm FELICITATIONS IAVC 12 04 2015 Afternoon 09 Felicitations
3:45 – 4:00 pm Tea break
4:00 – 4:15 pm Dr phil Malte Hozzel, Germany Miraculous Aromatherapy – Examples of Research and Healing Experiences with Essential Oils IAVC 12 04 2015 Afternoon 10 Dr phil Malte Hozzel
4:15 – 4:30 pm Dr Sunanda Ranade, India Concept of Beauty in Ayurveda IAVC 12 04 2015 Afternoon 11 Dr Sunanda Ranade
4:30 – 4:45 pm Dr Sanjay Modi LCEH, D.Sc, India Parallels between the Ayurvedic and Homeopathic approach to treatment of diseases IAVC 12 04 2015 Afternoon 12 Dr Sanjay Modi
4:45 – 5:41 pm Dr Colin I.H. Perry, UK Ayurveda and Homotoxicology IAVC 12 04 2015 Afternoon 13 Dr Colin I.H. Perry
(7 x 8 minutes) Dr Geetanjali Ranade, India Ayurveda, cosmetics and aromatherapy IAVC 12 04 2015 Afternoon 14 Dr Geetanjali Ranade
Dr Anil Patil, India Efficacy of “Sanyukta Upachar Paddhati®”on tubal block IAVC 12 04 2015 Afternoon 15 Dr Anil Patil
Dr Swati Mohite, India Uttarabasti – An alternative treatment for tubal block induced infertility IAVC 12 04 2015 Afternoon 16 Dr Swati Mohite
Prof Dr D. Sheela, India Antenatal Care Through Ayurveda – A Practical Approach IAVC 12 04 2015 Afternoon 17 Prof Dr D. Sheela
Dr Amrapali Patil, India A new approach for the treatment of obesity, integrated medical weight management program IAVC 12 04 2015 Afternoon 18 Dr Amrapali Patil
Prof Hayat Mukhtar, India Evaluation of Hypoglycemic Activity of Tinospora Cordifolia IAVC 12 04 2015 Afternoon 19 Prof Hayat Mukhtar
5:40 – 5:55 pm
(15 minutes)
Panel discussion and Q&A: Aromatherapy, Concept of beauty, Homeopathy, Women’s health
5:55 – 6:00 pm FELICITATIONS IAVC 12 04 2015 Afternoon 20 Conclusion
6:00 – 6:20 pm Summary, Concluding remarks from the patron, the three congress organizations and the host
6:30 – 7:30 pm For Vaidyas: Guided Walking tour of historic city of Roermond (optional)
8:00 – 9:00 pm For Vaidyas: Dinner at MERU Vlodrop with visit to Maharishi’s Peace Palace with lights and fountain show.
Mon. April 13, 2015 Time Optional Event for Vaidyas
9.00 am Departure sightseeing Tulip Gardens and Canal Cruise Amsterdam
April 13-18, 2015 Advanced Course option (for those with previous training in Maharishi AyurVeda): click here for more information
April 14-18, 2015 Optional Extension for Ayurvedic Physicians from India (Vaidyas) only: click here for more information
Sightseeing tours during congress extension for Vaidyas
April 14, 2015 Maastricht (Netherlands)
April 16, 2015 Bad Ems (Germany)
April 16, 2015 Cologne (Germany)
April 17, 2015 Brussels (Belgium)
Sat. April 18, 2015 Departure

Sightseeing – Keukenhof tulip gardens

  • Keukenhof

    Enjoy a wonderful visit to the world famous Tulip Flower Gardens. The Keukenhof flower shows offer a unique experience. As many as 500 growers present their prize blooms for leading flower arrangers to use in their unique shows.

    Every week a different flower is featured in the Oranje Nassau Pavilion, arranged in beautiful creations. In the Willem-Alexander Pavilion you can enjoy more than 75,000 tulips in over 600 varieties. The season finishes here with the largest lily show in Europe. The Beatrix Pavilion is transformed into a unique and truly impressive orchid show.

Sightseeing – Canal Cruise Amsterdam

  • Excursion boat in Amsterdam canal

    An Amsterdam Canal Cruise is a must do when visiting the great Dutch city and is one of the best ways to see Amsterdam. From the comfort of a glass-topped boat you will cruise the canals of Amsterdam and will enjoy a guided Amsterdam city tour showcasing wonderful monuments of the city.

    The first pleasure cruise in the history of the Amsterdam canals took place in 1621 when Queen Elisabeth Stuart of Bohemia was welcomed into the city in a parade of festively decorated admiralty sloops, with thousands of Amsterdammers cheering on bridges and canal-sides.

    Treating visiting royals and other VIP’s to a cruise on our canals became a tradition that lives on till today. From Winston Churchill to the Beatles and Nelson Mandela, almost all our famous guests have made their acquaintance with the city from the deck of a canal cruise boat.

Maastricht (Netherlands)

  • maastricht
    Maastricht (Netherlands), April 14
    The first evening of the extension will be spent in Maastricht, the nearby capital of Limburg province, famous for its exceptionally rich historical, architectural, cultural and educational background.

Bad Ems (Germany)

  • badems
    Bad Ems (Germany), April 16
    Another highlight of the sightseeing tour is the Maharishi Ayurveda Health Centre in Bad Ems, Germany. It is one of the largest and most recognized Ayurveda clinics in Europe. Over 20,000 Panchakarma patients have undergone treatments here. The ancient Romans enjoyed the magnificent area and the famous “Emser springs’” with its high content of vital minerals. In the 19th century, it was the place where Europe’s tsars, emperors, kings, scholars and artists sought improvement for their health and gained new strength and vitality.

Cologne (Germany)

  • koln
    Cologne (Germany), April 16
    Cologne is Germany’s fourth-largest city, located on both sides of the Rhine River and is a major cultural centre. It is home to more than thirty museums
    and hundreds of galleries. Germany’s most visited sight: the Cologne Cathedral Cologne (Kölner Dom) is a World Heritage Site and the seat of the Catholic
    Archbishop of Cologne. The University of Cologne (Universität zu Köln) is one of Europe’s oldest and largest universities.

Brussels (Belgium)

  • brussels
    Brussels (Belgium), April 17
    Brussels is the capital and largest city of Belgium and the capital of European Union (EU). It is also the administrative centre of many international
    organizations.